# SDR FDEA201001040007

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Damaged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK FS 1320-1540 RBL 45.5 HAS SCRATCHES AND TOOL MARKS WITH CORROSION IN NUMEROUS AREAS.  BLEND OUT SCRATCHES, TOOL MARKS AND CLEAN UP CORRODED AREAS PREVIOUSLY MARKED ON TOP FLANGE SURFACES OF SEAT TRACK,  FOUND 3 EA SPOTS OUT OF LIMITS STA 1350 .029, STA. 1380 0.026 AND STA 1489 .031 IAW SR 53-00-52, REMOVED AND FABRICATED SEAT TRACK  MAT 60-6549/24 BATCH NR 0001511987, LOCATED DRILLED AND INSTALED NEW SEAT TRACK  FROM STA 1320-1540 RBL 45.5 THIS IS A MAJOR REPAIR  NO FOLOW-UP INSPECTIONS REQUIRED.
